# SDR SWAA050161

- Difficulty date: January 20, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 59,532 hours, 51,650 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NOSE WHEEL WELL CEILING WEB AT LEFT PRESSURE PANEL STATION 249, LBL 2, CRACKED.  REPAIRED WEB PER EA.
